English  |  正體中文  |  简体中文  |  Items with full text/Total items : 52052/87180 (60%)
Visitors : 8892312      Online Users : 317
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/27876

    Title: On the use of Mellin transform to a class of q-difference-differential equations
    Authors: Ho, Choon-Lin
    Contributors: 淡江大學物理學系
    Keywords: Fourier transformation;geometry;mathematical analysis;physics;quantum theory
    Date: 2000-04
    Issue Date: 2013-07-09 15:21:29 (UTC+8)
    Publisher: Amsterdam: Elsevier BV * North-Holland
    Abstract: We explore the possibility of using the method of classical integral transforms to solve a class of $q$-difference-differential equations. The Laplace and the Mellin transform of $q$-derivatives are derived. The results show that the Mellin transform of the $q$-derivative resembles most closely the corresponding expression in classical analysis, and it could therefore be useful in solving certain $q$-difference equations.
    Relation: Physics Letters, Section A: General, Atomic and Solid State Physics 268(4-6), pp.217-223
    DOI: 10.1016/S0375-9601(00)00191-2
    Appears in Collections:[物理學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback